# SDR DALA2024101510107

- Difficulty date: October 13, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N112DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50031
- Aircraft time: 14,005 hours, 6,388 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 300
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT TO CHS, HYD 3 LO QTY ADV MESSAGE FOLLOWED BY HYD 3 LO PRESS CAUTION MESSAGE. PERFORMED NNP. HYD 3 HI TEMP NOT PRESENT . HYD 3 SYN SHOWS 0% QUANTITY. FOUND RUDDER PCU HYDRAULIC COILED LINE CRACKED. R+R HYDRAULIC COILED LINE IAW A220 AMP 29-17-60. LEAK CHECK GOOD. HYDRAULIC SYSTEMS OPS CHECK GOOD. HYDRAULIC FLUID RESERVOIR QUANTITY CHECK GOOD. A/C OK FOR SVC. (LP# 6160090)
